Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 85, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 30, 2013, 6:52 PM CDT for Bond County, Clinton County, Madison County, Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 6:52 PM CDT (23:52 UTC)
- Expired
- May 30, 2013, 7:30 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL
The radar
The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:03 PM CDT | TSTM WND DMG | Trenton, IL | FEW LARGE TREES DOWN IN TRENTON ILLINOIS. |
| May 30, 7:10 PM CDT | TSTM WND DMG | Greenville, IL | NUMEROUS SMALL TREE LIMBS DOWN...AND A FEW LIMBS MEASURING 6 TO 8 INCHES IN DIAMETER. |
| May 30, 7:22 PM CDT | TSTM WND GST 50 | Greenville, IL | ESTIMATED WIND GUSTS TO 50 MPH IN GREENVILLLE IL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1076 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS53 KLSX 302352
SVRLSX
ILC005-027-119-310030-
/O.NEW.KLSX.SV.W.0085.130530T2352Z-130531T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 730 PM CDT
* AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
MEMPHIS...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED TREES AND POWER LINES
DOWNED IN MARISSA AT 633 PM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREESE...CARLYLE...GREENVILLE...ALBERS...TRENTON...GERMANTOWN...
AVISTON...BECKEMEYER...ST. ROSE...JAMESTOWN...POCAHONTAS...BEAVER
CREEK...TAMALCO...RENO...SORENTO...BARTELSO...STOLLETOWN...
PIERRON...KEYESPORT AND DUDLEYVILLE.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3849 8941 3850 8943 3847 8947 3848 8958
3847 8962 3846 8966 3850 8971 3862 8971
3902 8957 3888 8927 3882 8925 3874 8925
3874 8923 3870 8922
TIME...MOT...LOC 2351Z 209DEG 47KT 3852 8966
HAIL...<.75IN
WIND...60MPH
$$
TES2 follow-up statements
085
WWUS53 KLSX 310004
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT THU MAY 30 2013
ILC005-027-119-310030-
/O.CON.KLSX.SV.W.0085.000000T0000Z-130531T0030Z/
MADISON IL-BOND IL-CLINTON IL-
704 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...BOND
AND SOUTHEASTERN MADISON COUNTIES UNTIL 730 PM CDT...
AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. ROSE...AND
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED WIND DAMAGE AT MARISSA AT
633 PM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...JAMESTOWN...POCAHONTAS...BEAVER CREEK...TAMALCO...
RENO...SORENTO...STOLLETOWN...PIERRON...KEYESPORT...DUDLEYVILLE...OLD
RIPLEY...PLEASANT MOUND AND SMITHBORO.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3849 8941 3850 8943 3847 8947 3848 8958
3847 8962 3846 8966 3850 8971 3862 8971
3902 8957 3888 8927 3882 8925 3874 8925
3874 8923 3870 8922
TIME...MOT...LOC 0003Z 209DEG 54KT 3871 8956
HAIL...<.75IN
WIND...60MPH
$$
TES105
WWUS53 KLSX 310028
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT THU MAY 30 2013
ILC005-027-119-310038-
/O.EXP.KLSX.SV.W.0085.000000T0000Z-130531T0030Z/
MADISON IL-BOND IL-CLINTON IL-
728 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...BOND AND
SOUTHEASTERN MADISON COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3849 8941 3850 8943 3847 8947 3848 8958
3847 8962 3846 8966 3850 8971 3862 8971
3902 8957 3888 8927 3882 8925 3874 8925
3874 8923 3870 8922
TIME...MOT...LOC 0028Z 209DEG 54KT 3904 8933
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:49 PM CDT, 3 minutes earlier.
Area forecast discussion, May 30, 6:49 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT THU MAY 30 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 240 PM CDT THU MAY 30 2013
TORNADO WATCH CONTINUES UNTIL 8 PM. ATMOSPHERE OUTSIDE OF OUTFLOW
COOLED AIR HAS BECOME QUITE UNSTABLE WITH MLCAPES ABOVE 2000 J/KG.
AT THE SAME TIME...DEEP LAYER SHEAR IS INCREASING IN RESPONSE TO
APPROACHING TROUGH CURRENTLY OVER THE CENTRAL PLAINS. THIS TROUGH
IS THE MAIN FOCUS FOR LARGE SCALE ASCENT TONIGHT AND CONSEQUENTLY IT
WILL DETERMINE THE OVERALL PRECIPITATION TRENDS. RAP SHOWS THIS
TROUGH MOVING ACROSS THE CWA AROUND 06Z...SO CURRENT THINKING IS
THAT LINE OF STORMS OVER WESTERN MO WILL CONTINUE TO SLOWLY MOVE
EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING.
AFOREMENTIONED INSTABILITY AND SHEAR STILL FAVORS THE POTENTIAL FOR
A FEW SUPERCELLS OR ORGANIZED MULTI-CELLS THAT COULD PRODUCE LARGE
HAIL AND DAMAGING WINDS. LOW LEVEL SHEAR ALSO SUGGESTS THAT ONE OR
TWO TORNADOES COULD FORM IN THE STRONGER STORMS. STILL LOOKS
REASONABLE THAT WESTERN MO LINE WILL EXIT THE EASTERN COUNTIES LATER
THIS EVENING. OUTFLOW FROM THE LINE WILL LIKELY STALL OVER SOUTHERN
MO...SO KEPT CHANCE OF THUNDERSTORMS GOING IN THE SOUTHERN CWA INTO
THE OVERNIGHT HOURS. STILL EXPECT REDEVELOPMENT OF THUNDERSTORMS
OVER WESTERN MO ON THE NOSE OF THE LOW LEVEL JET OVERNIGHT THAT WILL
MOVE INTO NORTHEAST AND CENTRAL MO TOWARD 12Z.
FLASH FLOOD WATCH WILL CONTINUE AS IS. HEAVIEST RAINFALL WILL FOCUS
OVER THE WATCH AREA TONIGHT AND THE SOUTHERN AND EASTERN COUNTIES
HAVE HIGH FLASH FLOOD GUIDANCE. ATMOSPHERE IS VERY MOIST AND DEEP
LAYER FLOW FAVORS TRAINING TONIGHT.
.LONG TERM...(FRIDAY THROUGH NEXT THURSDAY)
ISSUED AT 240 PM CDT THU MAY 30 2013
CONVECTIVE TRENDS ARE SOMEWHAT UNCLEAR FOR FRIDAY MORNING. SOME
GUIDANCE SHOWS LINGERING CONVECTION ACROSS THE EASTERN OZARKS AND
SOUTHERN ILLINOIS. THIS COULD BE POSSIBLE IF THE AFOREMENTIONED OUTFLOW
BOUNDARY FROM THURSDAY NIGHT'S CONVECTION IS STILL IN PLACE OVER
THOSE AREAS. HOWEVER...MOST OF THE GUIDANCE SHOWS A DRYING TREND
BY AROUND 12Z ACROSS THE AREA. THEN...THE LOW LEVEL JET REFOCUSES
BACK OVER NORTHERN/NORTHWESTERN MISSOURI. ALL GUIDANCE SHOWS A
TREMENDOUS AMOUNT OF MOISTURE CONVERGENCE IN THAT AREA STARTING
ABOUT 12Z AND RAIN DEVELOPING BETWEEN 12Z AND 15Z...SPREADING INTO
NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS PROBABLY DURING THE MID
TO LATE MORNING. INSTABILITY WILL BUILD RAPIDLY DURING THE LATE
MORNING WITH MUCAPE EXCEEDING 2500 J/KG ACCORDING TO MOST GUIDANCE
AND DEEP LAYER SHEAR AROUND 50-60KTS SO SEVERE STORMS WILL BE
POSSIBLE AT ANY TIME DURING THE LATE MORNING. HOWEVER...THE MAIN
SHOW WILL LIKELY DEVELOP DURING THE LATE AFTERNOON OR EARLY
EVENING AS ANOTHER LOBE OF VORTICITY WRAPS AROUND THE SOUTH SIDE
OF THE UPPER LEVEL LOW AND PUSHES THE SURFACE FRONT INTO NORTHWEST
MISSOURI. WHATEVER'S LEFT OF THE CAP WILL ALSO BE WIPED AWAY.
AFTERNOON CAPE VALUES LOOK TO BE IN EXCESS OF 3000 J/KG WITH SHEAR
STAYING ABOVE 50KTS. THINK THERE WILL BE SOME DISCRETE STORMS
INITIALLY...BUT WITH LITTLE OR NO CAP AND COPIOUS CAPE WE SHOULD
SEE THE STORMS CONGEAL INTO A LINE. CANNOT RULE OUT ANY KIND OF
SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE HAIL...AND EVEN
TORNADOES WITH THE LINE. THE LINE SHOULD PROGRESS AT A MODERATE
PACE INTO SOUTHEAST MISSOURI BY EARLY MORNING SATURDAY. OF COURSE
WITH THE HEAVY RAIN POTENTIAL AND NEARLY SATURATED GROUND THERE
WILL BE A CONTINUING FLASH FLOOD THREAT...AND IT'S LIKELY THE
FLASH FLOOD WATCH WILL NEED TO BE EXPANDED EITHER EARLY FRIDAY
MORNING OR FRIDAY AFTERNOON TO COVER THE REST OF THE CWFA.
CURRENT THINKING IS THAT THE INITIAL LINE OF CONVECTION WILL WEAKEN
OVER THE EASTERN OZARKS SATURDAY MORNING. HOWEVER THERE WILL BE
REDEVELOPMENT BY EARLY SATURDAY AFTERNOON...PERHAPS AS FAR NORTHWEST
AS THE COLUMBIA AREA...AS THE SURFACE COLD FRONT FINALLY KICKS INTO
GEAR AND HEADS EAST. SPC STILL HAS THE SOUTHEASTERN 2/3 OF THE CWFA
IN A SLIGHT RISK SATURDAY...INCLUDING THE STL METRO AREA AND POINTS
ALONG AND EAST OF THE I-44/I-55 CORRIDORS. THE UPPER LEVEL
SHORTWAVE FINALLY SWINGS THROUGH SATURDAY AFTERNOON/EARLY EVENING
PUSHING THE COLD FRONT SOUTHEAST INTO THE LOWER
MISSISSIPPI/TENNESSEE VALLEYS.
(SUNDAY THROUGH NEXT THURSDAY)
HIGH PRESSURE IS STILL EXPECTED TO BUILD ACROSS THE MIDWEST SUNDAY
AND CONTROL THE WEATHER AT LEAST THROUGH MONDAY. EXPECTING BELOW
NORMAL TEMPERATURES AND LESS HUMID CONDITIONS THROUGH THAT PERIOD.
MEDIUM RANGE GUIDANCE IS A LITTLE FASTER THAN YESTERDAY IN PUSHING
THE HIGH EAST AWAY FROM THE MID-MISSISSIPPI VALLEY. SOUTHERLY FLOW
RETURNS TUESDAY AND BOTH THE GFS AND ECMWF PRINT OUT PRECIP LATE
TUESDAY THROUGH THURSDAY AS A SHORTWAVE DIPS INTO THE NORTHERN
PLAINS. THE GFS IS MUCH MORE DYNAMIC WITH THIS WAVE THAN THE ECMWF
AND THEREFORE CRANKS OUT A LOT MORE PRECIP. HAVE OPTED TO JUST
STICK WITH CHANCE POPS FOR THIS PERIOD RIGHT NOW. WILL CONTINUE TO
WATCH THIS NEXT WAVE AND INCREASE POPS AS NEEDED IF BOTH MODELS
CONTINUE TO TREND WETTER.
CARNEY
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 644 PM CDT THU MAY 30 2013
LINE OF THUNDERSTORMS EXTENDING FROM NORTHEAST TO SOUTHWEST ACROSS
THE AREA WILL CONTINUE TO MOVE EAST THIS EVENING. MOST OF THE
LIGHTNING WITH THESE STORMS WILL BE ON THE LEADING EDGE...THOUGH
RAIN WITH SOME LIGHTING MAY LAST AT ANY ONE AIRPORT FOR UP TO 4
HOURS. CONDITIONS ARE MAINLY VFR EXCEPT IN THE HEAVIER CORES WHERE
THEY MAY TEMPORARILY DROP TO IFR. THE STRONGEST STORMS HAVE NOW
MOVED INTO SOUTHWEST ILLINOIS WHERE SOME STRONG GUSTS AND HAIL CAN
BE EXPECT TO THE EAST OF THE ST. LOUIS METRO TAF SITES. EXPECT
THIS LINE TO CONTINUE TO MOVE SOUTHEAST. THUNDERSTORMS MAY PERSIST
OVER PARTS OF SOUTHERN MISSOURI LATE THIS EVENING AND OVERNIGHT.
STILL EXPECT ADDITIONAL THUNDERSTORMS TO DEVELOP OVER WESTERN MO
LATE TONIGHT THAT WILL MOVE INTO CENTRAL AND NORTHEAST MISSOURI ON
FRIDAY MORNING. THESE STORMS WILL MOVE SLOWLY SOUTHEAST ACROSS THE
AREA DURING THE AFTERNOON AND EVENING HOURS THAT WILL AFFECT KCOU
AND THE ST. LOUIS METRO TAF SITES WITH STRONG WIND GUSTS AND HAIL.
SPECIFICS FOR KSTL...THUNDERSTORMS WITH A RECENT REPORT OF WIND
GUSTS TO 50 MPH WILL PASS NEAR THE AIRPORT WITHIN THE NEXT HALF
HOUR. THIS STORM IS AHEAD OF THE MAIN AREA OF SHOWERS AND
THUNDERSTORMS THAT WILL MOVE ACROSS THE TERMINAL THROUGH MIDNIGHT.
THEN EXPECT MAINLY DRY AND VFR CONDITIONS UNTIL A LINE OF STORMS
MOVES INTO THE REGION FROM THE NORTHWEST LATE FRIDAY AFTERNOON AND
EVENING.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON
MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE
MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-PIKE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, May 30, 3:43 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 343 PM CDT THU MAY 30 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 343 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS...BUT BRIEF TORNADOES ARE ALSO POSSIBLE. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL...SO A FLASH FLOOD WATCH REMAINS IN EFFECT MAINLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE REGION THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THIS PERIOD. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH EARLY SATURDAY MORNING DUE TO THE THREAT OF HEAVY RAIN. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Local storm report, May 30, 6:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST CHESTERFIELD 38.65N 90.58W
05/30/2013 E40 MPH ST. LOUIS MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 30, 6:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG FREEBURG 38.43N 89.91W
05/30/2013 ST. CLAIR IL AMATEUR RADIO
LARGE TREE LIMB 12 INCHES IN DIAMETER FELL ON TOP OF A
BUILDING AT A CAR DEALSHIP
&&
PRZYBYLINSKILocal storm report, May 30, 6:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
639 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST CHESTERFIELD 38.65N 90.58W
05/30/2013 E50 MPH ST. LOUIS MO TRAINED SPOTTER
&&
CORRECTED EVENT
GOSSELINLocal storm report, May 30, 6:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL SHILOH 38.55N 89.91W
05/30/2013 E0.70 INCH ST. CLAIR IL TRAINED SPOTTER
SEVERAL 2 INCH DIAMETER LIMBS ALSO BLOWN DOWN
&&
JPLocal storm report, May 30, 6:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG ST. ANN 38.73N 90.39W
05/30/2013 ST. LOUIS MO TRAINED SPOTTER
SIX INCH DIAMTER TREE LIMB DOWN.
&&
GOSSELINLocal storm report, May 30, 6:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG MARISSA 38.26N 89.75W
05/30/2013 ST. CLAIR IL TRAINED SPOTTER
SEVERAL MEDIUM TO LARGE TREES DOWN...POWER LINES DOWN -
SHINGLES FROM ROOFS FROM FOUR HOMES WERE REMOVED.
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:03 AM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 51 hr |
| May 30, 5:01 PM CDT | Flash Flood Warning | LSX | Adams, Pike | 6 hr |
| May 30, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 39 min |
| May 30, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 36 min |
| May 30, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 36 min |
| May 30, 6:38 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.